Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stools containing brown elastic things. Taking exlax. What could this be?

Hi there i am really worried about my stools , i have been losing what looks like brown elastic, i literally had to pull it out of me:( (with tissue may i add) i don t go to the the toilet often as when i do it take alot of effort to get anything out, i have been taking exlax to ease my constapated discomfort. This string like thing i am loosing is normal stool colour. what could this be? do you think i should get it checked?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Proctologist 's  Response
It seems most likely to be a tapeworm. Please take antihelminthic medicines like IVORAL or BANDY PLUS or mebex. If you stil have prproblem then get your stools chechecked with colonoscopy if still no results.
Tak carWis yo goo health
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor